# SDR CA141006009

- Difficulty date: September 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL,  THE PILOT ELECTED TO ABORT TAKEOFF DUE TO HIGH ITT.  RETURNED TO RAMP UNEVENTFULLY.  TROUBLESHOOTING IS ONGOING.
